# SDR WX0A2025031932358

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 18,589 hours, 9,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD F/A CABIN FLASHLIGHT INOP. / REMOVED AND REPLACED BATTERY OF FWD F/A FLASHLIGHT PER CMM 25-60-02 OPS CHECK GOOD."
